# SDR 2018FA0000261

- Difficulty date: May 1, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N608AC
- Make and model: Piper PA-28-161
- Aircraft serial: 2843758
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PERFORMING A VISUAL INSPECTION ON THE RIGHT WING,  DAMAGE WAS NOTED ON THE FITTING.  FOUND THAT WHEN THAT AIRCRAFT FUSELAGE IS FIXED THE RIGHT WING EXHIBITED LEAD & LAG PLAY ABOUT THE MAIN SPAR.  THE AMOUNT OF PLAY EXCEEDS THAT OF THE OPPOSITE WING.  IAW MM THE BOLT WAS REPLACED.   ASSOCIATED NUT AND WASHERS WERE ALSO REPLACED.
